# SDR DALA2022060203864

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK INDICATION ON FRAME 35 LH SIDE AT LEVEL OF STRG30 IN OPEN FASTENER HOLE H6, CRACK DIRECTIONS ARE 3 AND 8 OCLOCK IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 598776-14AD REV. ORIGINAL. (2259876)
